Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

I have a testicle that has gotton much larger. What is the required treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I have a testicle that has gotton much larger. I live in Indianapolis, Indiana and have no insurance.
Where should I go? YYYY@YYYY
Posted Thu, 30 Aug 2012 in Testicle Problems
Answered by Dr. Pragnesh Vachharajani 9 hours later

Thanks for posting your query.

There are many reasons for increase in size of testis. The common one are:

1. Infection-mostly associated with pain and discomfort
2. Hydrocele: Fluids collects inside the scrotum between layers covering testis
3. Hernia: when ever there is some weakness in muscles of lower abdomen the intestine try to protrude through it in that area, some times this extends in to scrotum.

You have to consult a doctor-preferably general surgeon/urologist for examination. After examination you may be asked some investigations like ultrasound to have proper diagnosis.

Please do not ignore and consult a doctor.

I hope this helps you in taking and informed decision.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor